The Annals of Mathematical Statistics

On a General Solution for the Parameters of Any Function With Application to the Theory of Organic Growth

Harry Sylvester Will

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 7, Number 4 (1936), 165-190.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732478

Digital Object Identifier
doi:10.1214/aoms/1177732478

Zentralblatt MATH identifier
0015.31104

JSTOR
links.jstor.org

Citation

Will, Harry Sylvester. On a General Solution for the Parameters of Any Function With Application to the Theory of Organic Growth. Ann. Math. Statist. 7 (1936), no. 4, 165--190. doi:10.1214/aoms/1177732478. https://projecteuclid.org/euclid.aoms/1177732478


Export citation